# SDR DALA2019062423784

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 737-756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RH FWD UPPER RING PAN STA 737-756 AT PAX CABIN (CPAX). NRC 00627: RH FWD UPPER RING PAN STA 737-756 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 56-20-02-2R-1. (LP #1134973)
